Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

had to stop taking prenatals cause they were making me sick really really sickc and last time with my first i would get sick and faint befor ei took them and now with this one now that i have stopped taking them when i stand for more then 3 mins it feels like i get hot as hell and feels like my body is being stabbed with needles then i feel sick to my stomach and dizzy

is that normal? anyone else have it happen ? what could it be ? i have an appointment in a week

Answer Question
 
Anonymous

Asked by Anonymous at 6:30 PM on Oct. 14, 2008 in Pregnancy

Answers (7)
  • that definitely doesnt sound normal. it sounds like the levels in the pills are too high for your body and its throwing you out of whack. they probably have a lower dosage that may help. im sorry i really dont know exactly, but my friend had an issue sort of similar to yours and her ob had her take target brand prenatal vitamins and she was fine with those
    Amanduhpanda

    Answer by Amanduhpanda at 6:32 PM on Oct. 14, 2008

  • if you are off prenatals, try taking flinstone vitamins, or at least ENSURE you are eating health and getting good exercise. What you are going through doesnt seem to be normal, you should contact your doctor about it.
    Anonymous

    Answer by Anonymous at 6:33 PM on Oct. 14, 2008

  • ya i stopped taking them cause i even did the lower does thing and it still made me sick liek id throw up and ive only beenoff them for 3 days and today it hit me when we went to walmart i was leaning over on a shelf cause i felt faint and im only 12 weeks
    Anonymous

    Answer by Anonymous at 6:34 PM on Oct. 14, 2008

  • i had to stop taking ALL vitamins. they never made me sick before but once i got pregnant i would get sick every time i took them i even tried the flinstones ones
    djsmommy13

    Answer by djsmommy13 at 6:35 PM on Oct. 14, 2008

  • I stopped taking mine too..
    I will take them only if i feel strange which is not ever,
    contact your doctor,
    LexsiesMommy

    Answer by LexsiesMommy at 6:37 PM on Oct. 14, 2008

  • It's probably the B vitamins making you flush like that. It's niacin that can do that. Also, I could never take the prescribed prenatals, they made my ongoing nausea much worse. But I could take these: http://melaleuca.com/ps/index.cfm?f=ps.contentPage&sCatID=101039&l1=1&l2=5&l3=45&intcmp=ps_0810_health_3

    They have a prenatal pack. They are so much more soluble and better absorbed, and if I took them at night it was even better.
    PamJM

    Answer by PamJM at 7:13 PM on Oct. 14, 2008

  • Try taking them at night after you are in bed. That is the only time I can take mine. It makes me so sick I can't function if I take them in the morning.
    reflect1light

    Answer by reflect1light at 12:07 AM on Oct. 15, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Pregnancy
Trisomy 18?

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN